# SDR WWMA9500089

- Difficulty date: December 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N967JS
- Make and model: Bag JETSTM3201
- Aircraft serial: 967
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 5419C000
- Condition: Overserviced
- Location: Left
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE FLIGHT CREW REPORTED A SOUR OILY SMELL COMES FROM THE AIR VENTS, WHEN THE LEFT FLOW WAS TURNED ON.  UPON INVESTIGATION MAINTENANCE FOUND THE LEFT AIR CYCLE MACHINE TO BE OVERSERVICED.  THE ACM WAS RESERVICED AND THE AIRCRAFT WAS RETURNED TO SERVICE WITH NO FURTHER PROBLEMS.
